Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Can I use Levitra vs. Cialis for instant erections? What is the dosage?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1321 Questions
Question
when I am on vacation in a resort that promotes open in-public sexual activity, I take Cialis or Levitra so that I can be confidant of being able to perform in front of an audience with no anxiety. Generally it has worked very well over the last several years in these situations, but on an increasing number of occasions (two or three per a week's vacation, say), there have been instances where I have been TOTALLY unable to get hard (with the feeling that absolutely all blood has left my penis), with one of these drugs in my system and positive sexual stimulus. I am trying to understand what causes this - and I am considering: too much sex already (I don't think so) or too much arousal already, too much of the drug in my system (I have not necessarily been scientific in the administration, but I have certainly never taken more than 1.5 20 mg Levitra in 24 hrs. - spread in small pieces over that time, or more than 1 20 mg Cialis also spread in pieces - and never combining the two [on the rare occasions when I take the drugs at home, 1/2 of a 20 mg Cialis gives me great erections for 3-4 days]), some contra-indicated food (cranberry juice, too much water, too much alcohol), or who know what else. I admit that I am using this drug somewhat recreationally, as ED outside of this environment has occurred, but minimally. What I want is the ability to pop an erection almost at will, which is how Levitra worked for me when I first started taking these vacations 8 years ago - I am now 56. In this environment, during the day people are playing in a sexual manner, sexual stimulation comes up MANY times per day (and I want to respond with an erection), sexual acts to completion maybe once or twice a day. And I am in this environment for 14 days at a time! Can you recommend 1) Levitra vs. Cialis 2) dosage (and is it better to take once per day rather than spreading over time?) 3) avoidance foods/drinks and consequences? And can you tell me what might have caused the problems I experienced? TC
Posted Tue, 3 Dec 2013 in Men Sexual Problems
 
 
Answered by Dr. Alekhya 1 hour later
Brief Answer: Weakness might be because of Hypotension. Detailed Answer: Hello, I have gone through your query and understood your concern. Levitra and Cialis both acts on vasodilation in corpus cavernosum, but Cialis also acts for other situations like pulmonary artery hypertension. Check your cardiovascular status as Cialis has the risk of cardiovascular disease associated with sexual activity. When vasodilation occurs with the use of these drugs you might have gone into situation of hypotension which made you become some what weak. Levitra 10 mg a day should be working good but don't use more than 5 mg after 60 years of age. Cialis has somewhat less side effects than Levitra but both have its own. Dosage better to take just before sexual activity once rather than in dividing doses. Hope it helped you. Regards
Above answer was peer-reviewed by
 
Follow-up: Can I use Levitra vs. Cialis for instant erections? What is the dosage? 2 hours later
So, if I follow you, although Cialis and Levitra increase blood flow to the penis, too much Cialis, in particular, may reduce blood pressure so much as to have the opposite effect. 1. Is that correct? When this ED problem occurs, typically my body temp feels chilled - 2. does this support the low pressure hypothesis? 3. Is alcohol consumption contributing to the hypotension? 4. Is simvastatin or any of my meds contributing to the hypotension? 5. If my goal is to be most able to produce an erection many times a day, every day for 14 days and to perform sexually multiple times without advance planning, what would be your recommendation of exact dosage? Should I take 1 10 mg levitra at the start of each day and not again? 6. What are any likely factors that might contribute to this hypotension? 7. Would ecstacy contribute to this hypotension? Thank you.
 
 
Answered by Dr. Alekhya 5 hours later
Brief Answer: Yes, above mentioned might relate to hypotension. Detailed Answer: Hello, thanks for your follow up. 1. Yes, too much of Cialis might cause you the side effect of Hypotension and the condition that your body temperature feels chilled support the hypothesis. Sometimes age related orthostatic hypotension could also occur. 2. Alcohol consumption definitely contributes to hypotension because it is associated with impairment of vasoconstriction (constricting of blood vessels means increase in blood pressure). 3. Some cases of muscle pain, tenderness or weakness and increased Creatine kinase with the use of simvastatin have been reported but in rare and long term usage conditions. 4. Use Levitra 10 mg 1 tablet once a day( try to use 1 hr before your first time of erection and nothing later). If you find its effective that's okay or increase to 15 mg next day but don't exceed 20 mg and don't use multiple times in a day. ERECTION AND EJACULATION FREQUENTLY INCLUDING ECSTACY HAVE MANY SIDE EFFECTS TOO. Some of them include chronic fatigue, thinning hair, vision problems, sleep disorders etc., and Age is the co-adding factor. I suggest you not performing multiple times for everyday for 14 days but on physical consultation with your Sexologist would help you. Have a Good Health. Thank you .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor